No Cover Image

Journal article 999 views

Log-Sobolev inequality on non-convex Riemannian manifolds

Feng-yu Wang Orcid Logo

Advances in Mathematics, Volume: 222, Issue: 5, Pages: 1503 - 1520

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Advances in Mathematics
ISSN: 0001-8708
Published: 2009
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 5
Start Page: 1503
End Page: 1520